×

zbMATH — the first resource for mathematics

Laws of large numbers in Banach spaces of type \((F,F_ 1)\). (English. Russian original) Zbl 0826.60005
Theory Probab. Appl. 38, No. 4, 733-737 (1993); translation from Teor. Veroyatn. Primen. 38, No. 4, 906-909 (1993).
Strong and weak Chung’s laws of large numbers in Banach spaces of type \((F, F_1)\) [A. N. Chuprunov, ibid. 36, No. 3, 445-458 (1991); resp. ibid. 36, No. 3, 521-534 (1991; Zbl 0742.60004)] are given. The results provide a generalization of famous results of J. Hoffmann- Jørgensen and G. Pisier [Ann. Probab. 4, 587-599 (1976; Zbl 0368.60022)]. The author only formulates results, no proofs are given.
MSC:
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
PDF BibTeX XML Cite
Full Text: DOI